# SDR SWAA2025080790429

- Difficulty date: July 11, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PANEL 343AT SLIDE SEAL CRACKED.   REMOVED AND REPLACED HORIZONTAL STAB PANEL 343AT SLIDE SEAL IAW SRM 51-40-02;
